HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Navier-Stokes equations with initial data in uniformly local L p spaces

Files in This Item:
pre741.pdf191.2 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83891

Title: The Navier-Stokes equations with initial data in uniformly local L p spaces
Authors: Maekawa, Yasunori Browse this author
Terasawa, Yutaka Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 741
Start Page: 1
End Page: 32
Abstract: We construct the local mild solutions of the Cauchy problem for the incompressible homogeneous Navier-Stokes equations in the $d$-dimensional Eucledian space with initial data in uniformly local $ L^{p} $ (=$ L^{p}_{uloc}) spaces where $ p $ is larger than or equal to $d$. As an application, we show that the mild solution associated with $ L^{d}_{uloc} $ almost periodic initial data at time zero becomes uniformly local almost periodic (=$ L^{\infty}-almost periodic ) in any positive time.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69549
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University